# SDR IPXA2025011724182

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,332 hours, 25,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**ON DOWNWIND MOVED FLAP LEVER TO POSITION 1 AND RECEIVED LE FLAP DISAGREE MSG AND LIGHT. PERFORMED QRH PROCEDURE AND LOWERED FLAPS WITH ALTERNATE METHOD LANDED FLAPS 20 NON-NORMAL LEFT FLAPS DOWN RAISED FLAPS W/ALT METHOD. PLACED FLAPS TO NORMAL PERFORMED BITE PROCEDURES OF FSEU PER FIM 27-81 FSEU 2 FAULTING REMOVED AND REPLACED NBR 2 FSEU PER AMM 27-51-01/401 OPS CHECKS OK WITH NUMEROUS FLAP DEPLOYMENT CKS OK FOR SERVICE
